# SDR USAA010411

- Difficulty date: March 22, 2001
- Submitted: May 21, 2001
- Operation: Air carrier
- Aircraft: N587US
- Make and model: Boeing 737301
- Aircraft serial: 23932
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Part time: 43,319 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND FLOOR SUPPORT BEAM CORRODED 160 INCHES, STATION 500D TO STATION 380 FLOOR SUPPORT BEAM 26L.  CORROSION LEVEL 1, TASK C53-208-01.  REMOVED CORROSION, REPAIRED SUPPORT BEAM, REPLACED SECTION PER TYPICAL REPAIR 53-20-04.  (M)
